Table of Contents Author Guidelines Submit a Manuscript
Mathematical Problems in Engineering
Volume 2017 (2017), Article ID 2878930, 11 pages
https://doi.org/10.1155/2017/2878930
Research Article

SIFT Saliency Analysis for Matching Repetitive Structures

1School of Computer Science and Technology, Dalian University of Technology, Dalian, China
2School of Computer and Information Technology, Liaoning Normal University, Dalian, China

Correspondence should be addressed to Yan Yang

Received 5 June 2017; Accepted 19 November 2017; Published 12 December 2017

Academic Editor: Oscar Reinoso

Copyright © 2017 Yan Yang et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Yan Yang, Xiaopeng Hu, Lijuan Xu, and Fan Wang, “SIFT Saliency Analysis for Matching Repetitive Structures,” Mathematical Problems in Engineering, vol. 2017, Article ID 2878930, 11 pages, 2017. doi:10.1155/2017/2878930